A recursive formula for osculating curves

Giosuè Muratore Department of Mathematics, Universidade Federal de Minas Gerais, Belo Horizonte, MG, Brazil

Algebraic Geometry mathscidoc:2203.45002

Arkiv for Matematik, 59, (1), 195-211, 2021.5
Let X be a smooth complex projective variety. Using a construction devised by Gathmann, we present a recursive formula for some of the Gromov–Witten invariants of X. We prove that, when X is homogeneous, this formula gives the number of osculating rational curves at a general point of a general hypersurface of X. This generalizes the classical well known pairs of inflection (asymptotic) lines for surfaces in P^3 of Salmon, as well as Darboux’s 27 osculating conics.
No keywords uploaded!
[ Download ] [ 2022-03-11 10:45:31 uploaded by arkivadmin ] [ 429 downloads ] [ 0 comments ]
  title={A recursive formula for osculating curves},
  author={Giosuè Muratore},
  booktitle={Arkiv for Matematik},
Giosuè Muratore. A recursive formula for osculating curves. 2021. Vol. 59. In Arkiv for Matematik. pp.195-211. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220311104531480964957.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved